Alert archive / Missouri / River Flood Warnings in 2017
River Flood Warning 94, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at May 20, 2017, 11:59 AM CDT for Ralls County, Missouri; Pike County, Illinois. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- May 20, 2017, 11:59 AM CDT (16:59 UTC)
- Expired
- May 23, 2017, 7:00 PM CDT
- In force
- 3 days
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Pike County, IL, Ralls County, MO
The radar
The St Louis radar (KLSX), 112 km from the middle of the area, began a volume at 17:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Saverton Lock and Dam 22 (SVRM7).
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 20 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 393810091145601, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
441
WGUS43 KLSX 201659
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1159 AM CDT Sat May 20 2017
...The National Weather Service in St. Louis has issued a Flood
Warning for the following rivers in Illinois...Missouri...
Mississippi River at Saverton LD22
.This Flood Warning is a result of up to 2 inches of rainfall the
past 24 hours and up to a tenth of an inch forecast in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC149-MOC173-211659-
/O.NEW.KLSX.FL.W.0094.170520T1659Z-170524T0000Z/
/SVRM7.1.ER.170520T1224Z.170521T1800Z.170523T0000Z.NO/
1159 AM CDT Sat May 20 2017
The National Weather Service in St. Louis has issued a
* Flood Warning for
The Mississippi River at Saverton LD22.
* until Tuesday evening.
* At 10:00 AM Saturday the stage was 16.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and is forecast to continue.
* The river is forecast to crest near 16.5 feet by tomorrow early
afternoon, then fall below flood stage Monday evening.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/21 05/22 05/23 05/24 05/25
Mississippi River
Saverton LD22 16.0 16.08 16.4 16.2 15.9 15.9 15.8
&&
LAT...LON 3967 9135 3974 9121 3970 9114 3952 9097
3945 9111
$$2 follow-up statements
364
WGUS83 KLSX 210238
FLSLSX
Flood Statement
National Weather Service St Louis MO
938 PM CDT Sat May 20 2017
...The flood warning continues for the following rivers in
Illinois...Missouri...
Mississippi River at Saverton LD22
Mississippi River at St. Louis
...The flood warning continues for the following rivers in
Illinois...Missouri..
Mississippi River at Hannibal
Mississippi River at Louisiana
Mississippi River at Clarksville LD24
Mississippi River at Winfield LD25
Mississippi River at Grafton
Mississippi River at Mel Price LD
Mississippi River at Chester
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC149-MOC127-220238-
/O.CON.KLSX.FL.W.0038.000000T0000Z-000000T0000Z/
/HNNM7.1.ER.170426T0930Z.170503T0215Z.000000T0000Z.NO/
938 PM CDT Sat May 20 2017
The Flood Warning continues for
the Mississippi River at Hannibal
* until further notice.
* At 9:15 PM Saturday the stage was 17.0 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* The river is forecast to remain near 17.0 feet tonight. Additional
rises may be possible thereafter.
* Impact: At 17.0 feet...John Hay Recreation Area on east side
(inside the Illinois Sny Levee) begins flooding.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/21 05/22 05/23 05/24 05/25
Mississippi River
Hannibal 16.0 16.95 17.0 16.8 16.8 16.7 16.5
&&
LAT...LON 3983 9148 3983 9135 3974 9121 3967 9135
$$
ILC149-MOC173-220238-
/O.EXT.KLSX.FL.W.0094.000000T0000Z-170525T0600Z/
/SVRM7.1.ER.170520T1224Z.170520T1900Z.170524T0600Z.NO/
938 PM CDT Sat May 20 2017
The Flood Warning continues for
the Mississippi River at Saverton LD22
* until late Wednesday night.
* At 8:00 PM Saturday the stage was 16.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* The river is forecast to fall below flood stage by early
Wednesday morning.
* Impact: At 13.5 feet...This is the upper navigational limit for the
pool at Lock & Dam 22.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/21 05/22 05/23 05/24 05/25
Mississippi River
Saverton LD22 16.0 16.20 16.0 16.2 16.1 15.9 15.7
&&
LAT...LON 3967 9135 3974 9121 3970 9114 3952 9097
3945 9111
$$
ILC149-MOC163-220238-
/O.CON.KLSX.FL.W.0040.000000T0000Z-000000T0000Z/
/LUSM7.1.ER.170428T0032Z.170503T1230Z.000000T0000Z.NO/
938 PM CDT Sat May 20 2017
The Flood Warning continues for
the Mississippi River at Louisiana
* until further notice.
* At 9:00 PM Saturday the stage was 17.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 17.4 feet by tomorrow early
afternoon.
* Impact: At 17.0 feet...The parking area at the boat house floods.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/21 05/22 05/23 05/24 05/25
Mississippi River
Louisiana 15.0 17.11 17.2 17.2 16.5 16.5 16.1
&&
LAT...LON 3945 9111 3952 9097 3945 9089 3939 9097
$$
ILC013-MOC163-220238-
/O.CON.KLSX.FL.W.0034.000000T0000Z-000000T0000Z/
/CLKM7.1.ER.170421T1530Z.170504T1230Z.000000T0000Z.NO/
938 PM CDT Sat May 20 2017
The Flood Warning continues for
the Mississippi River at Clarksville LD24
* until further notice.
* At 9:00 PM Saturday the stage was 28.0 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 28.2 feet by tomorrow evening.
* Impact: At 27.2 feet...Silo Park just northwest of Clarksville off
Highway 79 begins flooding.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/21 05/22 05/23 05/24 05/25
Mississippi River
Clarksville LD 25.0 28.00 28.0 27.8 26.9 26.7 26.4
&&
LAT...LON 3939 9097 3945 9089 3938 9077 3923 9071
3922 9081
$$
ILC013-MOC113-220237-
/O.CON.KLSX.FL.W.0069.000000T0000Z-000000T0000Z/
/CAGM7.2.ER.170429T1954Z.170505T1500Z.000000T0000Z.NO/
938 PM CDT Sat May 20 2017
The Flood Warning continues for
the Mississippi River at Winfield LD25
* until further notice.
* At 9:00 PM Saturday the stage was 28.5 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 29.3 feet by early Monday
morning.
* Impact: At 29.3 feet...The following roads in northern St. Charles
County close near this level: Peruque Creek Road near Highway 79,
Dalbow Road near Highway 79, and Firma Road.
* Impact: At 29.2 feet...Lakeview Road in northeastern St. Charles
County is closed north of the railroad tracks. Also, Highway C
between Highway B and Silvers Road will be closed near this height.
* Impact: At 29.0 feet...Route 96 at Mozier Landing closes.
* Impact: At 28.5 feet...Much of County Highways B and C in eastern
St. Charles County are flooded.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/21 05/22 05/23 05/24 05/25
Mississippi River
Winfield LD25 26.0 28.51 28.9 29.3 28.5 27.7 27.4
&&
LAT...LON 3922 9081 3923 9071 3888 9057 3881 9057
3887 9074
$$
ILC083-MOC183-220237-
/O.CON.KLSX.FL.W.0041.000000T0000Z-000000T0000Z/
/GRFI2.3.ER.170429T0136Z.170506T0530Z.000000T0000Z.NO/
938 PM CDT Sat May 20 2017
The Flood Warning continues for
the Mississippi River at Grafton
* until further notice.
* At 9:00 PM Saturday the stage was 22.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 23.5 feet by Monday early
afternoon.
* Impact: At 23.6 feet...Missouri Route B from Highway 94 to New Town
is closed near this height.
* Impact: At 23.4 feet...Huster Road and South Shore Drive, both at
the entrance to the South Shore subdivision in eastern St. Charles
County, are closed near this level.
* Impact: At 22.5 feet...East end of Main Street in Portage des Sioux
begins flooding near this height.
* Impact: At 21.9 feet...In northern St. Charles County, Missouri
Route B from Lehmond Island Road to Kampville Drive, Wilson Road at
Washeon Road, and Grafton Ferry Road and Sherwood Harbor Road north
of Smartt Field are closed. West of Portage des Sioux, Sioux Drive
is also closed at this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/21 05/22 05/23 05/24 05/25
Mississippi River
Grafton 18.0 22.05 22.4 23.4 23.4 23.1 22.5
&&
LAT...LON 3881 9057 3888 9057 3899 9046 3895 9028
3882 9048
$$
ILC119-MOC183-220237-
/O.CON.KLSX.FL.W.0070.000000T0000Z-000000T0000Z/
/ALNI2.3.ER.170430T0817Z.170506T0400Z.000000T0000Z.NO/
938 PM CDT Sat May 20 2017
The Flood Warning continues for
the Mississippi River at Mel Price LD
* until further notice.
* At 9:00 PM Saturday the stage was 22.4 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 26.0 feet by Tuesday morning.
* Impact: At 26.5 feet...Yachtview Drive begins flooding along the
entrance to Harbor Point Yacht Club within a foot of this height.
* Impact: At 25.0 feet...Highway 94 and the east end of Harbor Point
Road off of Highway 94 north of West Alton begin flooding within a
foot or so of this height. Also, the access road to the Lincoln
Shields area off Highway 67 just west of the Clark bridge begins
flooding.
* Impact: At 24.0 feet...Alta Villa Road off of Highway 94 north of
West Alton is closed within a foot of this height.
* Impact: At 23.0 feet...Dresser Island Drive floods within a foot of
this level.
* Impact: At 21.0 feet...Flood Stage. Minor flooding begins to occur
at this level.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/21 05/22 05/23 05/24 05/25
Mississippi River
Mel Price LD 21.0 22.43 23.3 25.2 26.0 25.9 25.5
&&
LAT...LON 3891 9033 3895 9028 3883 9003 3881 9017
3886 9017
$$
ILC163-MOC189-510-220237-
/O.EXT.KLSX.FL.W.0100.170521T1851Z-170529T0824Z/
/EADM7.1.ER.170521T1851Z.170523T1800Z.170528T0824Z.NO/
938 PM CDT Sat May 20 2017
The Flood Warning continues for
the Mississippi River at St. Louis
* from Sunday afternoon to Monday May 29.
* Flood stage is 30.0 feet.
* The river is forecast to have a maximum value of 33.2 feet Tuesday
early afternoon.
* Impact: At 33.0 feet...Floodgates at the Rutger Street railroad and
at Miller Street are closed.
* Impact: At 32.0 feet...Flood panels at Carr Street and Poplar
Street are installed. Water will reach the base of the floodgates
at Carr Street at 35 feet, and at Poplar Street at 36.5 feet.
* Impact: At 31.9 feet...The entrance to the parking garage just
north of Eads bridge begins flooding.
* Impact: At 30.0 feet...Floodwall at Lacledes Landing is closed.
* Impact: At 18.5 feet...Riverfront parking east of Leonor K.
Sullivan Boulevard begins flooding.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/21 05/22 05/23 05/24 05/25
Mississippi River
St. Louis 30.0 29.2 31.8 33.1 33.1 32.7
&&
LAT...LON 3881 9017 3883 9004 3826 9030 3826 9043
3873 9024
$$
ILC077-157-MOC157-186-220237-
/O.CON.KLSX.FL.W.0072.000000T0000Z-000000T0000Z/
/CHSI2.3.ER.170429T1610Z.170506T1100Z.000000T0000Z.NO/
938 PM CDT Sat May 20 2017
The Flood Warning continues for
the Mississippi River at Chester
* until further notice.
* At 9:00 PM Saturday the stage was 30.3 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 34.9 feet by Thursday morning.
* Impact: At 35.0 feet...Ste. Genevieve flood gates are closed at
this level.
* Impact: At 34.8 feet...Kaskaskia Street near the Menard Prison
begins flooding near this height.
* Impact: At 34.7 feet...The north parking lot at Menard Correctional
Center begins flooding.
* Impact: At 33.5 feet...Water Street in Chester begins flooding.
* Impact: At 33.0 feet...Within a foot of this height, Highway A is
closed between County Roads 448 and 460 at Wittenberg in southern
Perry County.
* Impact: At 32.5 feet...The Road at Fort Gage Farm begins flooding
at Menard Correctional Center.
* Impact: At 31.5 feet...In Perry County, Highway E is closed between
County Road 322 and Levee Road (County Road 354) at Bois Brule
Creek.
* Impact: At 28.0 feet...Unleveed islands near Chester and the prison
farm floods.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/21 05/22 05/23 05/24 05/25
Mississippi River
Chester 27.0 30.33 30.4 31.2 32.7 34.2 34.9
&&
LAT...LON 3826 9043 3826 9030 3769 8935 3769 8959
3787 9003
$$445
WGUS83 KLSX 211646
FLSLSX
Flood Statement
National Weather Service St Louis MO
1146 AM CDT Sun May 21 2017
...The Flood Warning is cancelled for the following rivers in
Illinois...Missouri...
Mississippi River at Saverton LD22
.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC149-MOC173-211716-
/O.CAN.KLSX.FL.W.0094.000000T0000Z-170525T0600Z/
/SVRM7.1.ER.170520T1224Z.170520T1900Z.170521T0930Z.NO/
1146 AM CDT Sun May 21 2017
The Flood Warning is cancelled for
the Mississippi River at Saverton LD22.
* At 10:00 AM Sunday the stage was 15.8 feet.
* Flood stage is 16.0 feet.
* The river fell below flood stage at 4:30 AM Sunday.
* The river is forecast to continue falling to 15.5 feet by tomorrow
morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/22 05/23 05/24 05/25 05/26
Mississippi River
Saverton LD22 16.0 15.80 15.5 15.5 15.4 15.1 14.8
&&
LAT...LON 3967 9135 3974 9121 3970 9114 3952 9097
3945 9111
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 20, 7:01 AM CDT, 4 hours 58 minutes earlier.
Area forecast discussion, May 20, 7:01 AM CDT, 4 hours 58 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 701 AM CDT Sat May 20 2017 .SHORT TERM... (Through Late Tonight) Issued at 343 AM CDT Sat May 20 2017 As individual storms move northward this morning MCS continues to track east, exiting forecast area by midday. Then will see redevelopment as surface low lifts northward through Iowa, dragging cold front through forecast area late this afternoon/evening. Storms to finally taper off after midnight tonight. As for temperatures today, since we are starting out cooler than originally forecast, in the upper 40s to mid 60s, went close to guidance or even a degree or two lower for highs due to cloud cover and precipitation. Only fly in ointment is as surface low lifts northward today, it will lift stalled warm front back north through region, so if clouds thin out, even a little, temps could be warmer than we are forecasting. For now have highs in the 70 to 80 degree range. Lows tonight will be in the upper 40s to upper 50s. Byrd .LONG TERM... (Sunday through Friday) Issued at 343 AM CDT Sat May 20 2017 (Sunday through Monday) Period begins with the cdfnt well east of the CWA with the sfc low in central WI and the sfc ridge building into the region. Behind the fnt, a much cooler sfc ridge will build into the region for Sun. This ridge will keep the area dry with temps struggling to reach the 70s. While deeper mixing is still expected, have trended slightly cooler on Sun due to expected cool 850 mb temps. Mon shud be slightly warmer with 850mb trof moving ewd allowing slightly warmer temps into the region. However, did not go too warm with clouds expected to spread into the area and a leading s/w bringing precip to the area. (Tuesday through Friday) Mdls begin the period in fairly good agreement. By the middle of next week, differences appear, tho mainly timing issues. After the leading s/w mentioned above pulls ewd out of the region, a fast moving clipper system is expected to move into the area. With the region under persistent NW flow and a strong sfc ridge likely settling south of the region, expect temps to be well below seasonal avg for much of next week. Tilly && .AVIATION... (For the 12z TAFs through 12z Sunday Morning) Issued at 655 AM CDT Sat May 20 2017 MCS complex continues to move east and should move out of taf sites by 15z-17z timeframe. Otherwise, dealing with IFR/MVFR cigs, which should improve to VFR. Will see another round of storms this afternoon, mainly after 21z for STL metro area as cold front moves through. This round to move out by 03z Sunday. As for winds, to persist from the south, then veer to the southwest ahead of front. Once front moves through, winds to veer to the west. SPECIFICS FOR KSTL: MCS complex continues to move east and should move out of metro area by 15z. Otherwise, dealing with IFR/MVFR cigs, which should improve to VFR. Will see another round of storms this afternoon, mainly after 21z for STL metro area as cold front moves through. This round to move out by 03z Sunday. As for winds, to persist from the south, then veer to the southwest ahead of front. Once front moves through, winds to veer to the west. Byrd && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, May 20, 4:45 AM CDT, 7 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 445 AM CDT Sat May 20 2017 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-211200- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 445 AM CDT Sat May 20 2017 This hazardous weather outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and Tonight A few severe thunderstorms are possible on Saturday, mainly across portions of southern Illinois. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any severe weather or rainfall amounts over two inches to the National Weather Service. Tilly
In the hours before
Special weather statement, May 20, 6:52 AM CDT, 5 hours 7 minutes before
Special Weather Statement
National Weather Service St Louis MO
652 AM CDT SAT MAY 20 2017
ILZ065-070-201230-
Marion IL-Fayette IL-
652 AM CDT SAT MAY 20 2017
...SIGNIFICANT WEATHER ADVISORY FOR MARION AND FAYETTE COUNTIES UNTIL
730 AM CDT...
At 651 AM CDT, automated weather reporting equipment reported strong
thunderstorms along a line extending from near Patoka to near Odin.
Movement was north at 60 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Salem, Vandalia, Centralia, St. Elmo, Sandoval, Central City, Odin,
Kinmundy, Brownstown, Patoka, Farina, Omega, Stephen Forbes Station,
Shobonier, Fairman, Wrights Corner, Avena, Tonti, La Clede and
Junction City.
This includes the following highways...
Interstate 70 in Illinois between exits 63 and 76.
Interstate 57 in Illinois between exits 109 and 135.
LAT...LON 3880 8870 3847 8895 3848 8912 3874 8915
3922 8909 3922 8881 3891 8881 3891 8869
TIME...MOT...LOC 1151Z 188DEG 59KT 3879 8911 3859 8902
TillyLocal storm report, May 20, 7:04 AM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
704 AM CDT SAT MAY 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN LYON 38.51N 91.17W
05/20/2017 M2.75 INCH FRANKLIN MO TRAINED SPOTTER
24 HOUR RAINFALL TOTAL.
&&
EVENT NUMBER LSX1700427
BYRDLocal storm report, May 20, 7:43 AM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
743 AM CDT SAT MAY 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN 1 S JEFFERSON CITY 38.56N 92.19W
05/20/2017 M2.90 INCH COLE MO TRAINED SPOTTER
RAINFALL TOTAL SINCE 330 AM FRIDAY.
&&
EVENT NUMBER LSX1700428
BYRDLocal storm report, May 20, 7:45 AM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
745 AM CDT SAT MAY 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 AM HEAVY RAIN BOWLING GREEN 39.34N 91.20W
05/20/2017 M2.57 INCH PIKE MO CO-OP OBSERVER
STORM TOTAL SO FAR
&&
EVENT NUMBER LSX1700429
KELLYLocal storm report, May 20, 10:28 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1028 AM CDT SAT MAY 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 AM HEAVY RAIN JEFFERSON CITY 38.57N 92.19W
05/20/2017 M3.75 INCH COLE MO BROADCAST MEDIA
2 DAY RAINFALL TOTAL
&&
EVENT NUMBER LSX1700430
KELLYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:23 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Lincoln, Montgomery, Warren | 52 min |
| May 19, 9:57 PM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 13 days |
| May 20, 9:56 AM CDT | River Flood Warning | LSX | Cole | 56 hr |
| May 20, 11:43 AM CDT | River Flood Warning | LSX | Lincoln | 38 hr |
| May 20, 12:30 PM CDT | River Flood Warning | LSX | Lincoln | 4 days |
| May 20, 3:23 PM CDT | River Flood Warning | LSX | Callaway, Osage | 7 days |
| May 20, 3:23 PM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 7 days |
| May 20, 1:35 AM CDT | Special Weather Statement | LSX | Marion | 40 min |
| May 20, 5:33 AM CDT | Special Weather Statement | LSX | Madison | 42 min |
| May 20, 5:43 AM CDT | Special Weather Statement | LSX | Bond, Madison | 47 min |
| May 20, 6:52 AM CDT | Special Weather Statement | LSX | Fayette, Marion | 38 min |
| May 20, 10:42 AM CDT | River Flood Warning | LSX | Brown | 3 days |
Nearby
River Flood Warnings in Missouri, 2017River Flood Warnings in Illinois, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.